# SDR SWIA200514840

- Difficulty date: April 2, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 6,276 hours, 5,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT (FLOOR LEVEL) WILL NOT ILLUMINATE AT SEAT 8A.  REPLACED FLOOR EMERGENCY FLOOR LIGHTS LUMINESCENT STRIP REF CRJ MM 33-51-01.
